# SDR CA010823003

- Difficulty date: July 27, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 58,368 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: LS11088B614
- Condition: Split
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKE OFF AT 80 KTS DUE A LOUD NOISE IN COCKPIT. FOUND THE #2 ZONE TRIP MANIFOLD DUCT HOSE COUPLING SPLIT. THE COUPLING WAS REPAIRED AS PER MAINTENANCE MANUAL AND SUBSEQUENTELY THE HOSE COUPLING WAS REPLACED AT THE NIGHT LAYOVER.
